Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Starlike meromorphic functions

Author: James Miller
Journal: Proc. Amer. Math. Soc. 31 (1972), 446-452
MathSciNet review: 0288267
Full-text PDF

Abstract | References | Additional Information

Abstract: In this paper we study meromorphic univalent functions which map the unit disk onto the exterior of a domain which is starlike with respect to some finite point different from the origin. We obtain bounds on the arc length, an integral representation, and bounds on the maximum modulus of starlike meromorphic functions.

References [Enhancements On Off] (What's this?)

Additional Information

Keywords: Coefficients, starlike, meromorphic functions, univalent
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society